Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 66, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 10, 2015, 8:55 PM CDT for Van Zandt County, Texas. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2015, 8:55 PM CDT (01:55 UTC)
- Expired
- May 10, 2015, 9:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Van Zandt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 154 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 9:00 PM CDT | TORNADO | Van, TX | TORNADO REPORTED BY VAN POLICE DEPARTMENT. DAMAGE TO HOMES REPORTED. |
| May 10, 9:10 PM CDT | TSTM WND DMG | 1 S Van, TX | LARGE TREES DOWN ACROSS FM 314. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 10:19 AM CDT | Tornado Watch | SPC | 13 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.9 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1254 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1336 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
820
WFUS54 KFWD 110155
TORFWD
TXC467-110230-
/O.NEW.KFWD.TO.W.0066.150511T0155Z-150511T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
855 PM CDT SUN MAY 10 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN VAN ZANDT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 930 PM CDT
* AT 855 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED OVER VAN...OR 12 MILES SOUTHWEST OF MINEOLA...
MOVING NORTH AT 35 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
GRAND SALINE AROUND 910 PM CDT.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 534 AND 542.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3248 9574 3275 9572 3274 9569 3273 9569
3273 9568 3271 9566 3272 9564 3269 9560
3248 9560 3244 9555
TIME...MOT...LOC 0155Z 191DEG 31KT 3254 9563
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
301 follow-up statement
790
WWUS54 KFWD 110229
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
929 PM CDT SUN MAY 10 2015
TXC467-110239-
/O.EXP.KFWD.TO.W.0066.000000T0000Z-150511T0230Z/
VAN ZANDT TX-
929 PM CDT SUN MAY 10 2015
...THE TORNADO WARNING FOR EASTERN VAN ZANDT COUNTY WILL EXPIRE AT
930 PM CDT...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL
TEXAS.
LAT...LON 3248 9574 3275 9572 3274 9569 3273 9569
3273 9568 3271 9566 3272 9564 3269 9560
3248 9560 3244 9555
TIME...MOT...LOC 0228Z 191DEG 31KT 3254 9563
$$
30What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 10, 7:09 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, May 10, 7:09 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 709 PM CDT SUN MAY 10 2015 .AVIATION... /00Z TAFS/ YET ANOTHER ACTIVE DAY AND CHALLENGES WITH REGARD TO CONVECTIVE TIMING INTO ALL TERMINALS...AS THE PERSISTENT UPPER LOW FINALLY SHOWS SIGNS OF LIFTING NORTHEAST OVER THE NORTHERN PLAINS. A COLD FRONT WAS SEEN MOVING INTO THE KABI/KSPS AREAS ATTM. LINEAR FORCING WILL HOLD ACROSS THE AREA TONIGHT WITH MOST HIGH RES MODELS PROGRESSING CONVECTIVE ACTIVITY TO THE EAST OF I-35 BY MIDNIGHT AND INTO THE OVERNIGHT...OUTSIDE OF THE NAM WHICH HOLDS SOME ISOLATED ELEVATED ACTIVITY BACK W/SW OF WACO OVERNIGHT. WE WILL TIME CONVECTION THROUGH ALL TERMINALS THROUGH 03Z WITH POSSIBLE MVFR CONDITIONS. A PRE-FRONTAL TROUGH WILL ARRIVE BY MIDNIGHT AT DFW TERMINALS SHIFTING WINDS LIGHT W/SW LESS THAN 10 KTS...WHILE BEING DELAYED 3-4 HOURS AT WACO. AHEAD OF THE SURFACE TROUGH WINDS WILL BE S/SE 10-15 KTS. THE FROPA WILL GENERALLY OCCUR BETWEEN 09Z-12Z AT ALL TERMINALS WITH WINDS BECOMING NW NEAR 10 KTS...THOUGH IT MAY OCCUR SOONER ACROSS THE DFW AREA. WE/LL MONITOR FROPA TRENDS CLOSELY FOR CONVERSION TO N FLOW. OTHERWISE...EXPECT CONDITIONS TO BE VFR THROUGH 05Z-06Z...WITH POTENTIAL FOR MVFR CIGS AND/OR VSBYS OVERNIGHT. MAIN CHALLENGE WILL BE IF SKIES CLEAR MORE THAN EXPECTED AROUND AND AFTER FROPA BEFORE SUNRISE MONDAY MORNING. WITH STANDING WATER AND A LOT OF WET SOIL...WE CANNOT RULE OUT BRIEF IFR FORMATION EARLY MONDAY MORNING. A LOT WILL DEPEND ON CLEARING AND WIND SPEEDS BY 12Z MONDAY AND WE HOPE TO HAVE BETTER CONFIDENCE ON TRENDS LEADING UP TO THE 06Z AND 12Z TAF SETS. 05/ && .PREV DISCUSSION... /ISSUED 319 PM CDT SUN MAY 10 2015/ ANOTHER ROUND OF THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON AS ABUNDANT LOW LEVEL MOISTURE AND INSTABILITY INTERACTS WITH NUMEROUS MESO-SCALE BOUNDARIES LEFT OVER FROM EARLIER CONVECTION. THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE AS WELL AS PRODUCE HEAVY RAINFALL AND FLOODING. A COLD FRONT WILL MOVE INTO THE NORTHWEST ZONES THIS EVENING AND PROVIDE ADDITIONAL FOCUS FOR THUNDERSTORMS. WE EXPECT STORM CHANCES TO DECREASE FROM NORTHWEST TO SOUTHEAST THROUGH THE NIGHT AND INTO MONDAY MORNING AS DRIER AIR BEGINS TO WORK IN BEHIND THE FRONT. THE BEST CHANCES FOR STORMS OVERNIGHT WILL BE ACROSS THE SOUTHEAST ZONES. AGAIN SEVERE STORMS AND HEAVY RAINFALL WILL BE POSSIBLE. WE WILL LEAVE THE FLASH FLOOD WATCH IN PLACE ACROSS THE NORTHERN HALF OF THE AREA THROUGH 7 AM MONDAY. THE FRONT WILL MOVE SOUTH OF THE FORECAST AREA ON MONDAY AND BRING AN END TO MOST OF THE PRECIPITATION. HOWEVER...SOME SHOWERS AND STORMS WILL LINGER NORTH OF THE FRONT THROUGH MONDAY NIGHT... ESPECIALLY ACROSS THE SOUTHERN ZONES. THE COLD FRONT SHOULD BEGIN TO LIFT NORTH/NORTHWEST ON TUESDAY IN RESPONSE TO A DEVELOPING LOW PRESSURE SYSTEM IN THE WEST. AS A RESULT...PRECIPITATION CHANCES WILL BE ON THE INCREASE TUESDAY AND TUESDAY NIGHT. THE LOW PRESSURE SYSTEM SHOULD MOVE INTO NEW MEXICO ON WEDNESDAY AND ACROSS WEST TEXAS ON THURSDAY. THIS WILL BRING A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS TO NORTH TEXAS WEDNESDAY THROUGH THURSDAY. PRECIPITATION CHANCES WILL DECREASE FRIDAY/FRIDAY NIGHT AS THE UPPER TROUGH AXIS MOVES EAST OF THE REGION AND UPPER LEVEL HIGH PRESSURE BRIEFLY BUILDS OVER THE STATE. THE UPPER RIDGE IS PROGGED TO FLATTEN AND MOVE QUICKLY EAST ON SATURDAY AS YET ANOTHER LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. THIS SYSTEM WILL BRING MORE RAIN CHANCES NEXT SUNDAY AND BEYOND. RIGHT NOW IT APPEARS THAT THE SEVERE WEATHER POTENTIAL MONDAY AND TUESDAY WILL BE MUCH LOWER THAN WE HAVE SEEN THE PAST SEVERAL DAYS BUT THE SEVERE WEATHER THREAT WILL BE ON THE INCREASE WEDNESDAY AND THURSDAY. WE WILL STILL HAVE TO BE CONCERNED WITH FLOODING THROUGH THE WEEK DUE TO SATURATED CONDITIONS IN MANY LOCATIONS. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 61 79 56 73 59 / 70 20 20 40 50 WACO, TX 65 82 57 72 60 / 80 40 60 60 50 PARIS, TX 63 78 56 73 59 / 80 30 10 30 40 DENTON, TX 58 79 54 74 59 / 70 20 10 40 50 MCKINNEY, TX 59 78 56 74 59 / 80 20 10 40 50 DALLAS, TX 62 80 57 73 59 / 80 20 20 40 50 TERRELL, TX 64 80 58 74 60 / 80 40 20 40 50 CORSICANA, TX 65 83 59 73 61 / 80 40 40 40 50 TEMPLE, TX 66 84 58 69 62 / 80 60 60 60 50 MINERAL WELLS, TX 58 78 56 72 59 / 50 20 20 40 50 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ091>095-100>107- 115>121-129>134-141-143>145. && 05/79
Hazardous weather outlook, May 10, 3:44 PM CDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 344 PM CDT SUN MAY 10 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 344 PM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT WHICH WILL RESULT IN FLASH FLOODING ACROSS PARTS OF NORTH AND CENTRAL TEXAS. SEVERE THUNDERSTORMS ARE ALSO POSSIBLE THROUGH TONIGHT WITH A THREAT FOR LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. THE SEVERE WEATHER THREAT SHOULD DECREASE FROM WEST TO EAST OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL TEXAS MONDAY THROUGH SATURDAY. ISOLATED SEVERE STORMS ARE POSSIBLE MONDAY AND TUESDAY. HOWEVER...THE CHANCE FOR SEVERE STORMS WILL INCREASE WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED ACROSS NORTH AND CENTRAL TEXAS THROUGH TONIGHT.
In the hours before
Local storm report, May 10, 8:27 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
827 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 PM HEAVY RAIN SLIDELL 33.37N 97.40W
05/10/2015 M3.86 INCH WISE TX AMATEUR RADIO
3.86" OF RAINFALL REPORTED IN ONE HOUR.Local storm report, May 10, 8:30 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
830 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM FLASH FLOOD VALLEY VIEW 33.48N 97.17W
05/10/2015 COOKE TX AMATEUR RADIO
INTERSTATE 35 CLOSED SOUTH OF VALLEY VIEW.Local storm report, May 10, 8:33 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
833 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM HAIL BARRY 32.10N 96.63W
05/10/2015 E1.75 INCH NAVARRO TX EMERGENCY MNGR
GOLFBALL HAIL REPORTED SOUTH OF BARRY.Local storm report, May 10, 8:36 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
836 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM FLASH FLOOD ENNIS 32.33N 96.63W
05/10/2015 ELLIS TX AMATEUR RADIO
STREET FLOODING REPORTED IN ENNIS.Special weather statement, May 10, 8:37 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
837 PM CDT SUN MAY 10 2015
TXZ122-123-110215-
RAINS TX-VAN ZANDT TX-
837 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VAN ZANDT AND
SOUTHEASTERN RAINS COUNTIES UNTIL 915 PM CDT...
AT 836 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
EDOM...OR 13 MILES SOUTHEAST OF CANTON...MOVING NORTH AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GRAND SALINE...VAN...FRUITVALE AND EDOM.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 529 AND 542.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.
LAT...LON 3235 9558 3236 9581 3276 9581 3275 9564
3272 9564 3269 9560 3248 9560 3246 9556
TIME...MOT...LOC 0136Z 185DEG 21KT 3242 9570
30Local storm report, May 10, 8:53 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
853 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM FLASH FLOOD WEST 31.80N 97.10W
05/10/2015 MCLENNAN TX EMERGENCY MNGR
NORTHBOUND RAMP TO INTERSTATE 35 AT FM 1858 CLOSED DUE
TO HIGH WATER.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:07 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, Limestone, McLennan, Navarro | 53 min |
| May 10, 7:23 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 67 min |
| May 10, 7:28 PM CDT | Flash Flood Warning | FWD | Grayson | 4 hr |
| May 10, 7:29 PM CDT | Tornado Warning | FWD | Ellis, Navarro | 31 min |
| May 10, 7:37 PM CDT | Flash Flood Warning | FWD | Bosque, Hill | 3 hr |
| May 10, 7:41 PM CDT | Tornado Warning | FWD | Hill, Navarro | 49 min |
| May 10, 7:42 PM CDT | Flash Flood Warning | FWD | Ellis, Navarro | 5 hr |
| May 10, 7:53 PM CDT | Special Weather Statement | FWD | Henderson, Van Zandt | 37 min |
| May 10, 8:22 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Navarro | 53 min |
| May 10, 8:37 PM CDT | Special Weather Statement | FWD | Van Zandt | 38 min |
| May 10, 8:50 PM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| May 10, 8:54 PM CDT | River Flood Warning | FWD | Comanche | 34 hr |
| May 10, 9:04 PM CDT | Special Weather Statement | FWD | Delta, Hopkins, Rains | 41 min |
| May 10, 9:10 PM CDT | Flash Flood Warning | FWD | Henderson, Kaufman, Van Zandt | 3 hr |
| May 10, 9:14 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Navarro, Van Zandt | 61 min |
| May 10, 9:54 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 66 min |
| May 10, 10:09 PM CDT | Tornado Warning | FWD | Van Zandt | 36 min |
| May 10, 10:19 PM CDT | Special Weather Statement | FWD | Lampasas | 41 min |
| May 10, 10:41 PM CDT | Severe Thunderstorm Warning | FWD | Navarro | 64 min |
| May 10, 10:48 PM CDT | Flash Flood Warning | FWD | Navarro | 3 hr |
| May 10, 10:58 PM CDT | Flash Flood Warning | FWD | Bosque, Hill, Limestone, McLennan | 3 hr |
| May 10, 11:14 PM CDT | Areal Flood Warning | FWD | Cooke, Denton | 9 hr |
| May 10, 11:20 PM CDT | Areal Flood Warning | FWD | Grayson | 9 hr |
| May 10, 11:20 PM CDT | Special Weather Statement | FWD | Coryell, Lampasas | 40 min |
| May 11, 12:02 AM CDT | Areal Flood Advisory | FWD | Coryell, Lampasas | 3 hr |
| May 11, 12:02 AM CDT | Special Weather Statement | FWD | Lampasas | 43 min |
| May 11, 12:05 AM CDT | Flash Flood Warning | FWD | Henderson, Kaufman, Van Zandt | 3 hr |
| May 11, 12:05 AM CDT | Special Weather Statement | FWD | Anderson | 40 min |
| May 11, 12:13 AM CDT | Areal Flood Warning | FWD | Ellis | 6 hr |
| May 11, 12:14 AM CDT | Tornado Warning | FWD | Anderson | 31 min |
| May 11, 12:30 AM CDT | Flash Flood Watch | FWD | Anderson, Bell, Falls, Freestone, Henderson, Leon and 5 more | 6 hr |
| May 11, 12:51 AM CDT | Flash Flood Warning | FWD | Henderson | 4 hr |
| May 11, 12:55 AM CDT | Flash Flood Warning | FWD | Freestone, Limestone | 3 hr |
| May 11, 1:24 AM CDT | Special Weather Statement | FWD | Anderson | 51 min |
| May 11, 1:35 AM CDT | Flash Flood Warning | FWD | Navarro | 3 hr |
| May 11, 1:57 AM CDT | Areal Flood Warning | FWD | Hill, McLennan | 6 hr |
| May 11, 2:08 AM CDT | Tornado Warning | FWD | Anderson, Freestone | 37 min |
| May 11, 2:41 AM CDT | Severe Thunderstorm Warning | FWD | Anderson | 52 min |
| May 11, 2:56 AM CDT | Severe Thunderstorm Warning | FWD | Leon | 64 min |
| May 11, 3:00 AM CDT | Flash Flood Warning | FWD | Henderson, Van Zandt | 3 hr |
| May 11, 3:05 AM CDT | River Flood Warning | FWD | Limestone | 54 hr |
| May 11, 3:05 AM CDT | River Flood Warning | FWD | Leon, Robertson | 13 days |
| May 11, 3:11 AM CDT | Special Weather Statement | FWD | Leon, Robertson | 49 min |
| May 11, 4:00 AM CDT | Areal Flood Warning | FWD | Freestone, Limestone | 6 hr |
| May 11, 4:41 AM CDT | Areal Flood Warning | FWD | Navarro | 6 hr |
| May 11, 5:14 AM CDT | Special Weather Statement | FWD | Milam | 46 min |
| May 11, 5:23 AM CDT | Areal Flood Advisory | FWD | Milam, Robertson | 3 hr |
| May 11, 5:59 AM CDT | Areal Flood Warning | FWD | Henderson, Van Zandt | 3 hr |
| May 11, 9:18 AM CDT | Areal Flood Warning | FWD | Henderson, Van Zandt | 6 hr |
| May 11, 9:48 AM CDT | River Flood Warning | FWD | Anderson, Freestone, Leon | 58 days |
| May 11, 10:46 AM CDT | Areal Flood Warning | FWD | Navarro | 6 hr |
| May 11, 3:56 PM CDT | Flash Flood Watch | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 52 hr |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.